# SDR SWAA2025102726831

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 27,214 hours, 13,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 7ABC AND AFT RH GALLEY.   R & R EMERGENCY LIGHT BATTERY PACKS AT ROW 7ABC AND RH AFT GALLEY IAW AMM 33-51-06. OPS CHECK OK.;
